Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

Ground states for the prescribed mean curvature equation


Authors: L. A. Peletier and J. Serrin
Journal: Proc. Amer. Math. Soc. 100 (1987), 694-700
MSC: Primary 35J65; Secondary 53A10
MathSciNet review: 894440
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We discuss the existence of radial ground states of problem $ ({\text{I}})$, under appropriate restrictions on the bifurcation parameter $ \lambda $ and the exponent $ q$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 35J65, 53A10

Retrieve articles in all journals with MSC: 35J65, 53A10


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0894440-8
PII: S 0002-9939(1987)0894440-8
Article copyright: © Copyright 1987 American Mathematical Society